Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Compactifying the Jacobian


Authors: Allen B. Altman and Steven L. Kleiman
Journal: Bull. Amer. Math. Soc. 82 (1976), 947-949
MSC (1970): Primary 14D20; Secondary 14H40, 14C10
MathSciNet review: 0429908
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D20, 14H40, 14C10

Retrieve articles in all journals with MSC (1970): 14D20, 14H40, 14C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14229-2
PII: S 0002-9904(1976)14229-2